# SDR AALA202108129659

- Difficulty date: July 27, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787 Rbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON TRANSITION PANEL LOCATED BETWEEN STA 767 AND STA 787 AT RBL 25. REPLACED TRANSITION PANEL PER SRM 51-40-02.
